# SDR SWAA2023072672097

- Difficulty date: June 27, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. I/B FAN COWL; OIL SERVICE DOOR WEB CRACKED<[01] REMOVED AND REPLACED I/B FAN COWL OIL SERVICE DOOR WEB IAW SRM 51-40-02;[02] VERIFIED C/A # 1 : . JAMES LYNCH (TECHNICIAN); 06-JUL-2023 00:29 UTC REMOVED AND REPLACED I/B FAN COWL OIL SERVICE DOOR WEB IAW SRM 51-40-02
